# SDR 95ZZZX1457

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N482SJ
- Make and model: Beech 95-C55
- Aircraft serial: TE417
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flap Motor
- Part number: 3536415157
- Condition: Threads Stripped
- Location: Mount
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A BEECHCRAFT FACTORY OVERHAULED FLAP MOTOR ASSY WAS ORDERED.  UPON INSTALLATION, DISCOVERED 4 MOUNTING HOLES HAD A MAJORTIY OF ITS THREADS MISSING.  SUBMITTER SUGGESTS MECHANICS SHOULD COMPLETELY INSPECT EVEN FRESHLY OVERHAULED PARTS.
